Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 164, NWS Jackson, KY

July 18, 20124 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 18, 2012, 2:08 PM EDT for 4 counties in Kentucky. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2012, 2:08 PM EDT (18:08 UTC)
Expired
Jul 18, 2012, 3:00 PM EDT
In force
52 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Knox County, KY, Laurel County, KY, McCreary County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 111 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 2:15 PM EDTTSTM WND DMGLondon, KYLARGE TREE LIMB DOWN BLOCKING THE ROAD ON FOISTER HEIGHTS STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2917 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS53 KJKL 181808
SVRJKL
KYC121-125-147-235-181900-
/O.NEW.KJKL.SV.W.0164.120718T1808Z-120718T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
208 PM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN KNOX COUNTY IN SOUTHEAST KENTUCKY...
  LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 300 PM EDT

* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR VOX...OR 14 MILES SOUTHWEST
  OF LONDON...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LONDON-CORBIN AIRPORT...YOUNGS CREEK...RYE...FARISTON...LEVI
  JACKSON S.P....DORTHAE...DEERING...LILY...BARTON...KRUPP...NORTH
  CORBIN...LESBAS...CORBIN...CLIO...WALDEN...FABER...MOORE HILL...
  MCHARGUE...WOODBINE AND LIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3690 8447 3695 8441 3696 8436 3697 8434
      3699 8435 3700 8432 3702 8433 3720 8412
      3703 8385 3675 8420
TIME...MOT...LOC 1808Z 304DEG 8KT 3695 8420
WIND...HAIL 60MPH <.50IN

$$

DUSTY
2 follow-up statements
161 
WWUS53 KJKL 181842
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
242 PM EDT WED JUL 18 2012

KYC147-235-181852-
/O.CAN.KJKL.SV.W.0164.000000T0000Z-120718T1900Z/
MCCREARY KY-WHITLEY KY-
242 PM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHITLEY AND
NORTHEASTERN MCCREARY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS/MOVED OUT 
OF THE WARNED AREA.

LAT...LON 3689 8404 3692 8409 3693 8408 3696 8411
      3697 8413 3696 8414 3697 8415 3695 8416
      3697 8420 3715 8404 3703 8385
TIME...MOT...LOC 1842Z 304DEG 8KT 3691 8412

$$

KYC121-125-181900-
/O.CON.KJKL.SV.W.0164.000000T0000Z-120718T1900Z/
KNOX KY-LAUREL KY-
242 PM EDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAUREL AND NORTHWESTERN KNOX COUNTIES UNTIL 300 PM EDT...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR BARTON...OR 12 MILES NORTH OF
WILLIAMSBURG...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOORE HILL...MCHARGUE...LIDA...LYNN CAMP...SILER...GRAY...BERTHA
  STATION...ROSSLAND...KNOXFORK...TUTTLE...GIBBS...TEDDERS...CANE
  CREEK AND BLACKWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3689 8404 3692 8409 3693 8408 3696 8411
      3697 8413 3696 8414 3697 8415 3695 8416
      3697 8420 3715 8404 3703 8385
TIME...MOT...LOC 1842Z 304DEG 8KT 3691 8412
WIND...HAIL 60MPH <.50IN

$$

DUSTY
933 
WWUS53 KJKL 181859
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
259 PM EDT WED JUL 18 2012

KYC121-125-181909-
/O.EXP.KJKL.SV.W.0164.000000T0000Z-120718T1900Z/
KNOX KY-LAUREL KY-
259 PM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUREL AND
NORTHWESTERN KNOX COUNTIES WILL EXPIRE AT 300 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3689 8404 3692 8409 3693 8408 3696 8411
      3697 8413 3696 8414 3697 8415 3695 8416
      3697 8420 3715 8404 3703 8385
TIME...MOT...LOC 1859Z 304DEG 8KT 3689 8408

$$

SHALLENBERGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:02 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 18, 2:02 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
202 PM EDT WED JUL 18 2012

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 155 PM EDT WED JUL 18 2012

ONGOING SEVERE THUNDERSTORMS AND FLASH FLOODING HAS KEPT THE FCST
BUSY. MOST ACTIVITY OCURRING ON OUTFLOWS FROM PREVIOUS STORMS WITH
GENERAL MOTION TO THE SE AT 5KT OR LESS. HEAVY RAIN WITH PW VALUES IN
EXCESS OF 2 IN AND SLOW MOTION HAS RESULTED IN LOCALITIES WITH ROADS
CLOSED WITH HIGH WATER. THE WORST OF THE STORMS ARE MOVING OUT OF OUR
ERN COUNTIES WITH ADDITIONAL STORMS IN OUR SRN COUNTIES. CLOUD COVER
AND PCPN HAS HELD THE TEMPS DOWN AND DO NOT EXPECT MUCH RECOVERY THIS
AFTERNOON. AFTER SUNSET THE CONVECTION WILL DIMINISH BUT THE PCPN HAS
INCREASED DWPTS AND DO NOT EXPECT OVERNIGHT TEMPS TO FALL MUCH BELOW
CURRENT DWPT TEMPS.

COLD FRONT PUSHING SOUTH THRU CNTRL OH/IN/PA TO CONTINUE TOWARDS KY
OVERNIGHT. THIS WILL KEEP THE THREAT OF STORMS IN THE FCST...
ESPECIALLY TOWARDS DAWN AND THEN TSTMS LIKELY ON THU WITH THE FOCUS
AROUND THE FRONTAL BNDRY. HOWEVER ANY PLACE AHEAD OF OR VERY CLOSE
BEHIND THE FRONT IS PRIME FOR CONVECTION DUE TO THE BNDRIES THAT HAVE
BEEN PUT DOWN TODAY. WILL KEEP A GOOD CHANCE FOR RAIN IN FCST TONIGHT
WITH LOW TEMPS IN THE LOWER 70S. THU WILL GET A 70 PERCENT CHANCE FOR
ADDITIONAL SLOW MOVING STORMS AND FLASH FLOODING WILL AGAIN BE A
CONCERN WITH HEAVY RAIN ON AREAS THAT GOT TOO MUCH RAIN TOO FAST
TODAY. CURRENTLY HAVE LIKELY POPS INTO THU NIGHT BUT WILL POSSIBLY
NEED TO LOWER THIS VALUE IF THE FRONT MAKES BETTER PROGRESS THRU THE
CWFA THAN EXPECTED. ONCE AGAIN THE HIGH DEWPOINTS WILL KEEP OVERNIGHT
LOWS IN THE LOWER 70S.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 326 AM EDT WED JUL 18 2012

THE MODELS WERE IN GOOD AGREEMENT FOR DAYS 3-5 OF THE FORECAST. THE
OVERALL PATTERN WILL FEATURE A COLD FRONT MOVING OUT OF THE GREAT
LAKES AND ACROSS THE OHIO AND TENNESSEE VALLEYS. THE FRONT WILL SLOW
A BIT AS IT TRAVERSES THE MOUNTAINOUS TERRAIN OF EASTERN KENTUCKY
AND WEST VIRGINIA ON FRIDAY. THE LATEST COMPUTER GUIDANCE AND MODEL
SOLUTIONS ARE SUPPORTIVE OF 60-70 PERCENT PRECIPITATION
PROBABILITIES. THEREFORE...THE GRIDS WERE UPDATED TO REFLECT THIS.
FROM SUNDAY ONWARD THE MODELS BECOME A BIT MORE UNCERTAIN...WITH THE
ECMWF BRINGING MULTIPLE ROUNDS OF ISOLATED TO SCATTERED SHOWERS AND
STORMS INTO EASTERN KENTUCKY...WHILE THE GFS KEEPS THE AREA DRY FROM
SUNDAY THROUGH TUESDAY. WITH THE ECMWF BEING THE MORE WELL
ESTABLISHED AND RELIABLE LONG TERM MODEL...DECIDED TO DEFER TO ITS
SOLUTION FOR NEXT WEEKS WEATHER. WENT WITH CHANCES OF RAIN SUNDAY
THROUGH TUESDAY...WITH THE BEST CHANCES OF SHOWERS AND STORMS DURING
THE AFTERNOON AND EVENING HOURS. THE CORRESPONDING QPF AND SKY COVER
FORECAST ELEMENTS WERE UPDATED TO REFLECT THE NEW PRECIPITATION
PROBABILITY FORECAST.

TEMPERATURES THROUGHOUT THE PERIOD WILL BE CLOSE TO NORMAL FOR THIS
TIME OF YEAR. WITH PERSISTENT CLOUD COVER AND PRECIPITATION
EXPECTED...KEPT DAYTIME HIGHS A FEW DEGREES BELOW THE LATEST
COMPUTER GUIDANCE NUMBERS. OVERNIGHT LOWS WILL BE IN THE UPPER 60S
AND LOWER 70S ACROSS THE BOARD. WINDS AND OTHER ELEMENTS OF THE
FORECAST WERE TWEAKED A BIT BASED ON THE LATEST DATA AND TO
ESTABLISH TRENDS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 128 PM EDT WED JUL 18 2012

SCATTERED STORMS WILL CONTINUE THIS AFTERNOON ACROSS THE AREA. EXPECT
SOME TEMPO IFR UNDER THE STORMS HOWEVER TIMING IS STILL TOO UNCERTAIN
TO TRY AND PREDICT EXACTLY WHEN AND WHERE STORMS WILL FORM. THE MOST
LIKELY TIME WILL BE FROM 18-22Z. EXPECT SOME VALLEY FOG TO FORM
TONIGHT. WILL MOST LIKELY SEE SOME VLIFR AT SME AND LOZ WITH IFR
LIKELY AT JKL.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DUSTY
LONG TERM....AR
AVIATION...DUSTY
Hazardous weather outlook, Jul 18, 6:45 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
645 AM EDT WED JUL 18 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191345-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
645 AM EDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED THIS MORNING. SHOWERS AND STORMS
WILL BECOME SCATTERED TO NUMEROUS THIS AFTERNOON AND EVENING. SOME
THUNDERSTORMS MAY CONTAIN HEAVY RAIN AND PRODUCE LOCALIZED NUISANCE
FLOODING WITH DITCHES AND LOW WATER CROSSINGS RUNNING FULL.

HEAT INDEX VALUES WILL APPROACH 100 DEGREES LATE THIS AFTERNOON.
PROPER HYDRATION WILL BE VERY IMPORTANT TODAY...ESPECIALLY FOR THOSE
WORKING OUTSIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH TUESDAY...MAINLY DURING
THE AFTERNOON AND EVENING. SOME THUNDERSTORMS ON THURSDAY AFTERNOON
AND EVENING MAY CONTAIN HEAVY RAIN AND PRODUCE LOCALIZED NUISANCE
FLOODING WITH DITCHES AND LOW WATER CROSSINGS RUNNING FULL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JJ

In the hours before

Local storm report, Jul 18, 10:21 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1021 AM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      FLEMINGSBURG            38.42N 83.74W
07/18/2012                   FLEMING            KY   DEPT OF HIGHWAYS

            SEVERAL BUSINESSES AND ROADS FLOODED IN TOWN. HIGHWAY
            GARAGE MEASURED 5 INCHES OF RAINFALL IN THEIR GAUGE.

&&

ABE
Local storm report, Jul 18, 12:15 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1215 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      REDFOX                  37.22N 82.94W
07/18/2012                   KNOTT              KY   EMERGENCY MNGR

            A GROUP OF PEOPLE ARE STRANDED DUE TO HIGH WATER.

&&

TBREWER
Local storm report, Jul 18, 12:44 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1244 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       THOUSANDSTICKS          37.19N 83.43W
07/18/2012  M2.35 INCH       LESLIE             KY   CO-OP OBSERVER

            THIS IS A 24 HOUR TOTAL FROM NOON ON 7/17 TO NOON ON
            7/18.

&&

TBREWER
Local storm report, Jul 18, 1:09 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
109 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      VIPER                   37.18N 83.15W
07/18/2012                   PERRY              KY   PUBLIC

            HOMES ON RT. 1165 ARE FLOODED.

&&

TBREWER
Local storm report, Jul 18, 1:12 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
112 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     FLASH FLOOD      CARR CREEK              37.23N 82.97W
07/18/2012                   KNOTT              KY   BROADCAST MEDIA

            HWY 160 CLOSED DUE TO HIGH WATER.

&&

TBREWER
Local storm report, Jul 18, 1:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
137 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      REDFOX                  37.22N 82.94W
07/18/2012                   KNOTT              KY   EMERGENCY MNGR

            EVACUATIONS STILL ONGOING IN REDFOX FROM PEOPLE TRAPPED
            IN HOMES AND CARS.

&&

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 4:43 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Owsley, Perry2 hr
Jul 18, 5:52 AM EDTAreal Flood AdvisoryJKLBreathitt59 min
Jul 18, 6:01 AM EDTAreal Flood AdvisoryJKLBell51 min
Jul 18, 8:54 AM EDTSevere Thunderstorm WarningJKLBath, Fleming51 min
Jul 18, 9:38 AM EDTFlash Flood WarningJKLFleming3 hr
Jul 18, 10:53 AM EDTFlash Flood WarningJKLMenifee, Morgan, Rowan2 hr
Jul 18, 10:56 AM EDTFlash Flood WarningJKLBath2 hr
Jul 18, 10:58 AM EDTFlash Flood WarningJKLKnott, Leslie, Letcher, Perry5 hr
Jul 18, 12:39 PM EDTSevere Thunderstorm WarningJKLMartin, Pike51 min
Jul 18, 1:15 PM EDTFlash Flood WarningJKLMartin, Pike95 min
Jul 18, 1:37 PM EDTFlash Flood WarningJKLPike3 hr
Jul 18, 1:40 PM EDTFlash Flood WarningJKLBell, Knox, McCreary, Whitley3 hr
Jul 18, 2:40 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne35 min
Jul 18, 3:16 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne22 min
Jul 18, 3:28 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne32 min
Jul 18, 3:35 PM EDTFlash Flood WatchJKLBell, Breathitt, Clay, Floyd, Harlan, Johnson and 13 more52 hr
Jul 18, 6:20 PM EDTAreal Flood AdvisoryJKLBath, Fleming3 hr
Jul 18, 6:57 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.